MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE
Catalog Number 7115-1515KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.During an unrelated total ankle arthroplasty, the doctor identified a broken motoclip implant.Motoclip implant was removed after the taa was complete.The doctor confirmed that an additional surgery to revise or remove the implant would not have been scheduled proactively separate from the taa.No defects were identified for the implant.The failure catagory is unknown.
 
Event or Problem Description
During an unrelated total ankle arthroplasty, the doctor identified a broken motoclip implant.Motoclip implant was removed after the taa was complete.The doctor confirmed that an additional surgery to revise or remove the implant would not have been scheduled proactively seperate from the taa.

Brand Name
DYNAFORCE HIMAX
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9406312
Report Number3011421599-2019-00015
Device Sequence Number3231518
Product Code JDR
UDI-Device Identifier00815432023325
UDI-Public00815432023325
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number7115-1515KT
Device Lot Number500010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;